# SDR MALA976308

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- System (JASC): 3150 · Central Warning
- Part: Circuit Board
- Part number: 465465140
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SEPARTURE AT ABOUT 3000 FT MSO AMBER MASTER CAUTION LIGHT ILLUMINATED, MOMENTARILY.  ALSO, ELECT LOOK UP LIGHT ON, BOTH WENT OUT AFTER 2 TO 3 SECONDS.  REPEATED EVERY 3 TO 4 SECONDS FOR THE NEXT 1=30 UNTIL LANDING, CEASED ON TOUCH DOWN.  THEN CHECKING STANDBY GEN SHOWED ABOUT 25V IN OFF POSITION, CYCLED ON/OFF AND VOLTAGE FINALLY ZEROED.  NO OVERHEAD ELECT LIGHT ON.  MAINTENANCE COULD NOT DUPLICATE, OPERATED IN GROUND/AIR MODE, NO DEFECTS AT THIS TIME.  REPLACED PCB WQ5.  OPS CHECK GOOD AT THIS TIME.
